MathSciNet Relay Station
MathSciNet bibliographic data
MR1101988 53C21 (35B40 58G30)
Ma, Xiaoyun; McOwen, Robert C. Complete conformal metrics with zero scalar curvature. Proc. Amer. Math. Soc. 115 (1992), no. 1, 69–77.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement